# SDR 95ZZZX3257

- Difficulty date: June 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Airnet II LLC, repair station BSYR610C
- Aircraft: N37575
- Make and model: Cessna 310R
- Aircraft serial: 310R1207
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT GEAR WILL NOT DOWN AND LOCK.  JACKED AIRCRAFT, CYCLED GEAR SEVERAL TIMES, NO PROBLEM FOUND.
